# SDR MALA000569

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Flight Status
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED ON FLIGHT STATUS PANEL.  WHEN GEAR WAS SELECTED DOWN FOR LANDING, FI STOP LIGHT ILLUMINATED.  PULLED FI STOP OVERRIDE AFTER LANDING.  MAINTENANCE REPLACED QUADRANT.  ALL OPS CHECK GOOD AT THIS TIME.
